Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 23, NWS Kansas City, MO

June 19, 20086 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 19, 2008, 6:19 PM CDT for 6 counties in Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2008, 6:19 PM CDT (23:19 UTC)
Expired
Jun 20, 2008, 12:30 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Ray County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 55 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:52 PM CDTFLASH FLOOD4 N Knob Noster, MONORTHEAST 461 ROAD OFF OF 23 HIGHWAY NORTH OF KNOB NOSTER CLOSED DUE TO WATER RUNNING OVER THE ROAD
Jun 19, 7:21 PM CDTFLASH FLOOD2 E Wellington, MOWATER OVER 24 HWY AT THE LITTLE SNI-A-BAR CREEK. SPOTTER ALSO OBSERVED NUMEROUS FULL FIELD DITCHES.
Jun 19, 7:45 PM CDTFLASH FLOODMalta Bend, MOHIGHWAY 65 CLOSED BETWEEN MALTA BEND AND THE INTERSECTION OF ROUTE N DUE TO WATER RUNNING OVER THE ROADWAY
Jun 19, 7:58 PM CDTFLASH FLOODKnob Noster, MOHIGHWAY DD BETWEEN WARRENSBURG AND KNOB NOSTER AND HIGHWAY 23 CLOSED NEAR WHITEMAN AFB DUE TO WATER RUNNING OVER ROADS. NUMEROUS ROADS ALSO FLOODED IN AND AROUND THE CITY OF KNOB NOSTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
595 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 192324
FFWEAX
MOC095-101-107-159-177-195-200530-
/O.NEW.KEAX.FF.W.0023.080619T2319Z-080620T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
619 PM CDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI
  NORTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI
  NORTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
  PETTIS COUNTY IN CENTRAL MISSOURI
  RAY COUNTY IN WEST CENTRAL MISSOURI
  SOUTHERN SALINE COUNTY IN CENTRAL MISSOURI

* UNTIL 1230 AM CDT

* AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. DOPPLER RADAR ESTIMATES ONE TO TWO AND A HALF INCHES
  OF RAIN HAVE FALLEN ACROSS PORTIONS OF THE WARNED AREA. ADDITIONAL
  HEAVY RAINFALL OF ONE TO TWO INCHES WILL BE POSSIBLE BEFORE THE
  STORMS EXIT THE AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BUCKNER...CONCORDIA...GRAIN VALLEY...HIGGINSVILLE...KNOB NOSTER...
  LAWSON...LEXINGTON...MARSHALL...OAK GROVE...ODESSA...RICHMOND...
  SEDALIA...SWEET SPRINGS...WARRENSBURG AND WHITEMAN AIR FORCE BASE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

A FLASH FLOODING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3953 9377 3921 9377 3925 9366 3915 9306
      3854 9308 3852 9351 3855 9352 3855 9361
      3903 9426 3921 9422 3953 9422

$$

MAS
2 follow-up statements
000 
WGUS73 KEAX 200246
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
935 PM CDT THU JUN 19 2008

MOC095-101-107-159-177-195-200530-
/O.CON.KEAX.FF.W.0023.000000T0000Z-080620T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON MO-PETTIS MO-JACKSON MO-LAFAYETTE MO-SALINE MO-RAY MO-
935 PM CDT THU JUN 19 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SALINE AND
PETTIS COUNTIES IN CENTRAL MISSOURI...AND RAY...LAFAYETTE...
NORTHEASTERN JACKSON AND EASTERN JOHNSON COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 1230 AM CDT...

AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
WIDESPREAD AREAS OF ONE TO TWO INCHES OF RAINFALL HAD FALLEN IN THE 
WARNING AREA. AREAS NEAR NAPOLEON...WELLINGTON...FAYETTEVILLE...KNOB 
NOSTER...AND LA MONTE WERE PARTICULARLY HARD HIT THIS EVENING WITH 
RAINFALL ESTIMATES APPROACHING THREE TO FOUR INCHES IN SOME 
LOCATIONS.  

LATE THIS EVENING...LOCAL LAW ENFORCEMENT REPORTED NUMEROUS ROAD 
CLOSURES ACROSS THE WARNING AREA.  IN SALINE COUNTY...HIGHWAY 65 WAS 
CLOSED BETWEEN THE CITY OF MALTA BEND AND ROUTE N. JOHNSON COUNTY 
MISSOURI EMERGENCY MANAGEMENT REPORTED NUMEROUS SECONDARY ROADS 
CLOSED IN AND NEAR THE CITIES OF WARRENSBURG...KNOB NOSTER AND 
CONCORDIA. MORE SIGNIFICANT CLOSINGS OF HIGHWAY 23 AND HIGHWAY DD 
WERE REPORTED IN AND AROUND KNOB NOSTER AND WHITEMAN AIR FORCE BASE.

WHILE RAINFALL HAS ENDED FOR TONIGHT...RUNOFF FROM THIS EXCESSIVE 
RAINFALL EARLIER TONIGHT WILL CONTINUE TO CAUSE FLASH FLOODING TO 
OCCUR FOR THE NEXT FEW HOURS. SOME LOCATIONS THAT WILL EXPERIENCE 
FLOODING INCLUDE...CONCORDIA...HIGGINSVILLE...KNOB 
NOSTER...LAWSON...LEXINGTON...MARSHALL...OAK 
GROVE...ODESSA...RICHMOND...SEDALIA...SWEET 
SPRINGS...WARRENSBURG...WHITEMAN AIR FORCE BASE...ALMA AND BLACKBURN.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON 
FOOT OR IN A VEHICLE.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3921 9377 3921 9372 3925 9366 3911 9313
      3854 9308 3852 9351 3896 9400 3899 9414
      3921 9422 3953 9422 3953 9377

$$

DUX
000 
WGUS73 KEAX 200537
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1236 AM CDT FRI JUN 20 2008

MOC095-101-107-159-177-195-200551-
/O.EXP.KEAX.FF.W.0023.000000T0000Z-080620T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON MO-PETTIS MO-JACKSON MO-LAFAYETTE MO-SALINE MO-RAY MO-
1236 AM CDT FRI JUN 20 2008

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN SALINE
AND PETTIS COUNTIES IN CENTRAL MISSOURI...AND RAY...LAFAYETTE...
NORTHEASTERN JACKSON AND EASTERN JOHNSON COUNTIES IN WEST CENTRAL
MISSOURI HAS BEEN ALLOWED TO EXPIRE...

WHILE THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE...AN AREAL 
FLOOD WARNING IS NOW IN EFFECT UNTIL 1230 PM TODAY FOR EASTERN 
JOHNSON...LAFAYETTE...PETTIS AND SOUTHWESTERN SALINE COUNTIES IN 
MISSOURI.

LAT...LON 3921 9377 3921 9372 3925 9366 3911 9313
      3854 9308 3852 9351 3896 9400 3899 9414
      3921 9422 3953 9422 3953 9377

$$

NRR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 5:48 PM CDT, 31 minutes earlier.

Area forecast discussion, Jun 19, 5:48 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
548 PM CDT THU JUN 19 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTN FM SRN
NE/IA SOUTH TO ERN KS AND WRN MO. TOUGH TO DISCERN PRIMARY
TRIGGER...BUT PROFILERS AS WELL AS MOISTURE IMAGERY SUGGESTS A WEAK
SHORTWAVE FM SWRN IA TO NERN KS. CHILLY TEMPS ALOFT...WK TO MDT
INSTABILITY AND WEAK SHEAR HAS LED TO MARGINALLY SVR STORMS THIS
AFTN. THIS TREND WILL LIKELY CONTINUE TO AROUND SUNSET.

ANOTHER SHORTWAVE WAS ROUNDING THE RIDGE IN ERN WY AND ERN CO. THIS
SHORTWAVE WILL TRACK SE AND MAINLY AFFECT AREAS TO THE WEST OF THE
CWA...BUT MAY BE ABLE TO TRIGGER SOME SCT SHOWERS AND THUNDERSTORMS
AFTER MIDNIGHT...MAINLY FOR THE SRN CWA.

FOR THE LATER PERIODS...PESKY NW FLOW TO PREVAIL THROUGH SATURDAY.
WITH LITTLE CAP IN PLACE...ANY WEAK BOUNDARY OR SHORTWAVE WILL
TRIGGER SCT SHOWERS AND THUNDERSTORMS. CAN FIND NO SIGNIFICANT
SHORTWAVE TO IMPACT THE CWA ON FRIDAY...BUT THERE MAY BE A BOUNDARY
IN THE CWA...MOST LIKELY ALONG OR SE OF INTERSTATE 35. WILL HOLD
SLIGHT CHC POPS ALONG AND SE OF THE BOUNDARY ON FRIDAY.

ANY CONVECTION THAT DEVELOPS WILL LIKELY DISSIPATE EARLY FRIDAY
EVENING WITH CONVERGENCE ALONG ANY BOUNDARY BECOMING QUITE WEAK. WILL
KEEP SATURDAY DRY...AS TOUGH TO FIND A TRIGGER AT THIS TIME. NEXT
SHORTWAVE MAY AFFECT THE CWA SAT NIGHT...BUT CONFIDENCE IN TIMING IS
LOW AT THIS TIME. WL INTRODUCE VERY LOW POPS AT THIS TIME.

DB

MEDIUM RANGE (SUNDAY-THURSDAY)

THE UPPER LEVEL FLOW REGIME WILL CONTINUE IN A WEST/NORTHWESTERLY
FASHION ACROSS THE CENTRAL CONUS THROUGH THE 7 DAY FORECAST. A
SLIGHTLY AMPLIFIED UPPER RIDGE WILL SLIDE EAST EARLY NEXT WEEK
ACROSS THE PLAINS. BROAD MID/UPPER RIDGING WILL THEN CONTINUE ACROSS
THE WESTERN AND CENTRAL CONUS THROUGH NEXT WEEK. THIS CONTINUES TO
BE A CHALLENGING PATTERN AS FAR AS TIMING AND PLACEMENT WITH
SHORTWAVE FEATURES MOVING OVER THE RIDGE AND THEN HEADING SOUTHEAST.

THE OPERATIONAL MEDIUM RANGE MODELS...IN CONJUNCTION WITH THE GFS
ENSEMBLE MEAN...ALL SHOW A SHORTWAVE MOVING THROUGH THE CENTRAL
CONUS RIDGE AND ACROSS THE CENTRAL ROCKIES LATE MONDAY. THIS
SHORTWAVE IS FORECAST TO IMPACT EASTERN KANSAS AND MISSOURI TUESDAY
INTO TUESDAY NIGHT...AND HAVE BUMPED PRECIPITATION PROBABILITIES
INTO THE CHANCE CATEGORY FOR MOST AREAS. OTHERWISE KEPT
PRECIPITATION IN THE SLIGHT CHANCE CATEGORY FOR THE MIDDLE OF NEXT
WEEK WITH THE POSSIBILITY OF ANY GIVEN WEAKNESS IN THE FLOW ABLE TO
GENERATE SOME SHOWER/THUNDERSTORM ACTIVITY.

AS FOR TEMPERATURES...IT LOOKS TO BE A RATHER PLEASANT START TO NEXT
WEEK. SURFACE HIGH PRESSURE WILL SPREAD SOUTH ACROSS THE AREA WITH
NEAR NORMAL TEMPERATURES FORECAST. A SLIGHT WARMUP IS EXPECTED BY
THE MIDDLE OF NEXT WEEK...BUT TEMPERATURES GENERALLY IN THE 80S FOR
HIGHS AND 60S FOR LOWS ARE ANTICIPATED.

STOFLET

.AVIATION...

SCT...MAINLY VFR CONVECTION...WILL CONTINUE IN THE KC METRO TERMINALS
UNTIL AROUND 03Z. VFR CONDITIONS ARE EXPECTED THROUGH THE NIGHT.
HOWEVER...THERE IS A SMALL WINDOW OF OPPORTUNITY FOR MVFR FOG FM
11-13Z. OTHERWISE...VFR CONDITIONS ARE ONCE AGAIN EXPECTED ON FRIDAY
WITH A LOW THREAT OF CONVECTION IN THE AFTERNOON.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 19, 2:36 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
236 PM CDT THU JUN 19 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201945-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
236 PM CDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTHEAST ACROSS
EASTERN KANSAS AND MISSOURI. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE UNTIL MIDNIGHT.
THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS MAY LINGER INTO THE DAY FRIDAY.
ALTHOUGH SEVERE WEATHER IS NOT LIKELY...A FEW STORMS MAY PRODUCE
SMALL HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

DB

In the hours before

Local storm report, Jun 19, 5:29 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             DEARBORN                39.52N 94.77W
06/19/2008  E0.75 INCH       PLATTE             MO   TRAINED SPOTTER

&&

DUX
Special weather statement, Jun 19, 5:31 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
531 PM CDT THU JUN 19 2008

MOZ028-192300-
PLATTE-
531 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN PLATTE COUNTY UNTIL 600
PM CDT...

AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEARBORN...OR 7 MILES NORTHEAST OF WESTON...
MOVING SOUTHEAST AT 15 MPH.

THIS STORM WILL BE NEAR...
  CAMDEN POINT BY 550 PM CDT.
  TRACY AND 6 MILES NORTHEAST OF PLATTE CITY BY 555 PM CDT.

THE TOWNS OF HOOVER AND RIDGELY ARE ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21
Local storm report, Jun 19, 5:40 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
540 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             NAPOLEON                39.13N 94.09W
06/19/2008  E0.88 INCH       LAFAYETTE          MO   FIRE DEPT/RESCUE

&&

DUX
Special weather statement, Jun 19, 5:43 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
543 PM CDT THU JUN 19 2008

MOZ038-192315-
LAFAYETTE-
543 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT FOR WESTERN LAFAYETTE COUNTY UNTIL 615
PM CDT...

AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEVASY...OR 8 MILES EAST OF BUCKNER...MOVING
EAST AT 15 MPH.

THIS STORM WILL BE NEAR...
  WELLINGTON BY 555 PM CDT.

THE TOWN OF NAPOLEON IS ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21
Special weather statement, Jun 19, 5:58 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
558 PM CDT THU JUN 19 2008

MOZ044-045-192330-
JOHNSON-PETTIS-
558 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN JOHNSON AND
NORTHWESTERN PETTIS COUNTIES UNTIL 630 PM CDT...

AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF LA MONTE...OR 7 MILES
NORTHEAST OF KNOB NOSTER...MOVING SOUTHEAST AT 15 MPH.

THIS STORM WILL BE NEAR...
  6 MILES SOUTHWEST OF HOUSTONIA BY 605 PM CDT.
  LA MONTE BY 610 PM CDT.

THE TOWN OF HUGHESVILLE IS ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21
Special weather statement, Jun 19, 6:18 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 PM CDT THU JUN 19 2008

MOZ045-046-192345-
COOPER-PETTIS-
618 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN PETTIS AND SOUTHWESTERN
COOPER COUNTIES UNTIL 645 PM CDT...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SMITHTON...OR 6 MILES EAST OF SEDALIA...
MOVING SOUTHEAST AT 10 MPH.

THIS STORM WILL BE NEAR...
  SMITHTON BY 625 PM CDT.
  OTTERVILLE BY 645 PM CDT.

THE TOWNS OF SEDALIA MEMORIAL AIRPORT AND CLIFTON CITY ARE ALSO IN
THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 11:45 AM CDTAreal Flood AdvisoryEAXHolt24 hr
Jun 19, 3:00 PM CDTSevere Thunderstorm WarningEAXHarrison15 min
Jun 19, 3:13 PM CDTSevere Thunderstorm WarningEAXPutnam32 min
Jun 19, 4:34 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray26 min
Jun 19, 4:53 PM CDTSevere Thunderstorm WarningEAXRay22 min
Jun 19, 5:06 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray39 min
Jun 19, 5:11 PM CDTAreal Flood AdvisoryEAXDaviess, DeKalb, Gentry, Harrison, Worth5 hr
Jun 19, 5:37 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis23 min
Jun 19, 5:47 PM CDTAreal Flood AdvisoryEAXGentry, Nodaway6 hr
Jun 19, 6:43 PM CDTFlash Flood WarningEAXDaviess, Gentry, Grundy, Harrison, Worth6 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.